MAUDE Adverse Event Report: WARSAW ORTHOPEDICS ELEVATE SPINAL SYSTEM; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR

WARSAW ORTHOPEDICS ELEVATE SPINAL SYSTEM; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Catalog Number 7770923
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/01/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product is not returned to manufacturer for evaluation therefore we are not able to determine the definitive cause of event.
 
Event or Problem Description
It was reported that intra-op, the graft separated and broke apart during spondylolisthesis reduction.It was removed successfully without complications.A new graft was then implanted without issue.There were no patient symptoms or complications as a result of this event.
 
Additional Manufacturer Narrative
Additional info: product analysis: a visual review of the implant confirmed the ¿ears¿ of the -03-top component are broken off and not returned for analysis.Microscopic review of the returned item indicates that are witness marks on the back side of the implant where it connects to the inserter, indicating force was used in implantation.There do not appear to be any significant witness marks on the nose of the peek portion, this indicates that it would appear the spacer was fully closed.The fracture surface at the ears indicates material overload.If information is provided in the future, a supplemental report will be issued.

Brand Name
ELEVATE SPINAL SYSTEM
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Manufacturer (Section D)
WARSAW ORTHOPEDICS
2500 silveus crossing
warsaw IN 46582
MDR Report Key6783827
Report Number1030489-2017-01894
Device Sequence Number13604117
Product Code MAX
UDI-Device Identifier00643169430686
UDI-Public00643169430686
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K142559
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/22/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/02/2024
Device Catalogue Number7770923
Device Lot Number0486124W
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/01/2017
Initial Date Received by Manufacturer 08/01/2017
Supplement Date Received by Manufacturer12/20/2017
Initial Report FDA Received Date08/10/2017
Supplement Report FDA Received Date12/22/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1